# SDR CALA2021061400868

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 34,651 hours, 12,039 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Out Of Tolerance
- Location: Nr 1 Flap Fairin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PAX REPORTED AND VIDEO  RECORDED SPARKING BTWN  NBR1 FLAP FAIRIN G AND  TRAILING EDGE FLAP SUSPECT ARCING WAS STATIC DISCHARGING. PERFORMED GV INSP OF AREA AROUND THE REPORTED SITE OF ARCING WHERE THE #1 TE AFT FLAP MEETS THE #1 CANOE AND UNDER THE #1 FLAP FAIRING CANOE INCLUDING WIRE BUNDLES AND FLAP MECHANISMS, NO FAULTS FOUND EXCEPT FOR AFT CANOE BULB SEAL DETERIORATED, REPLACED SAME. PERFORMED TEST OF STRAPS, FOUND ALL SECURE AND INTACT. CYCLED FLAPS SEVERAL TIMES NOW WITHIN LIMITS. PERFORMED GV INSP OF #1 FLAP CANOE BONDING DISCHARGERS IAW AMM TASK 23-61-00-400-801. STATIC DISCHARGERS DISCHARGER OUT OF TOLERANCE. REPLACED BOTH WING (4) STATIC LH WING STATIC DISCHARGERS USING BONDING METER AND FOUND INBOARD AND VERIFIED SMOOTH AND NORMAL OPERATION. OK TO CONTINUE.
